# SDR SWAA2023062670712

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,983 hours, 41,432 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 AFT SERVICE DOORLOWER PAN AFT BRACKET CRACKED<[01] R&R R2 AFT SERVICE DOORLOWER PAN AFT BRACKET PER AMM 52-41-31
